The elements of the operator convexity in the construction of the programmed iteration method

Research output: Contribution to journalArticleResearchpeer-review

Translated title of the contributionЭлементы операторной выпуклости в конструкциях метода программных итераций
Original languageEnglish
Pages (from-to)82-93
Number of pages12
JournalBulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software
Volume9
Issue number3
DOIs
Publication statusPublished - 1 Aug 2016

Fingerprint

Iteration Method
Convexity
Trajectories
Operator
Moment
Disturbance
Trajectory
Bounded Control
Null set or empty set
Infinite Horizon
Iterative Procedure
Convex Hull
Hyperplane
Solvability
Phase Space
Absorption
Game
Target
Interval
Formulation

Keywords

  • Operator convexity
  • Programmed iterations
  • Quasistrategies

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Software
  • Modelling and Simulation
  • Computational Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

Level of Research Output

  • VAK List

Cite this

@article{130bb4f9b45749c2bd4d11406ae41307,
title = "The elements of the operator convexity in the construction of the programmed iteration method",
keywords = "Operator convexity, Programmed iterations, Quasistrategies",
author = "Serkov, {D. A.} and Chentsov, {A. G.}",
year = "2016",
month = "8",
day = "1",
doi = "10.14529/mmpl60307",
language = "English",
volume = "9",
pages = "82--93",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "Южно-Уральский государственный университет (национальный исследовательский университет)",
number = "3",

}

TY - JOUR

T1 - The elements of the operator convexity in the construction of the programmed iteration method

AU - Serkov, D. A.

AU - Chentsov, A. G.

PY - 2016/8/1

Y1 - 2016/8/1

KW - Operator convexity

KW - Programmed iterations

KW - Quasistrategies

UR - http://www.scopus.com/inward/record.url?scp=84982166188&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000390881400007

UR - http://elibrary.ru/item.asp?id=26563754

U2 - 10.14529/mmpl60307

DO - 10.14529/mmpl60307

M3 - Article

VL - 9

SP - 82

EP - 93

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 3

ER -